Ask The Doctor > Questions & Answers > Can weihht gain supplements have side effects or skin

Can weihht gain supplements have side effects or skin

Patient: Can weihht gain supplements have side effects or skin colour damages or heart diseasesCan i take this supplement { serious mass }and i am 19 year old and my weight is 51 kg

 

 

Symptoms: Gain weight

 

 

Doctor: Thank you for writing to us.You have not told me which supplement you are using. Thus, I cannot tell you if the supp lement is dangerous or not. I however feel that they will be dangerous.Do write back to me with the name of the supplements and I will help you to check if it is safe. Do not take it without getting it checked.Hope this helps you.

 


Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment